The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Minimal and Maximal Operators Associated with Generalized Differential Expressions
Author(s): 
Pages: 9-12
Year: Issue:  1
Journal: ACTA SCIENTIARUM NATURALIUM UNIVERSITATIS NEIMONGOL

Keyword:  generalized differential operatorminimal operatormaximal operatorRadon measure;
Abstract: It is studied that the corresponding minimal and maximal operators associated with a class of generalized differential (in distribution sense) expressions.It is shown that the minimal operators are symmetric and the adjoint operators of the minimal operators are exactly the corresponding maximal operators.
Related Articles
No related articles found